# SDR CALA2015052600452

- Difficulty date: May 26, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 39,055 hours, 13,461 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 332A235014
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOTICED LEFT DUCT PRESS GAUGE CLOSE TO ZERO.  FLIGHT DECK FELT VERY WARM, NO MASTER CAUTION OR FAILURE LIGHTS.  AIR RETURN & TROUBLE SHOT ENG BLD REF 36-10-00.  FOUND LINE TO PRSOV BROKEN.  REPLACED SAME NR 1 ENG BLD.  OPERATIONS CHECKED GOOD.  ACFT OK TO CONTINUE.
